MathSciNet Relay Station
MathSciNet bibliographic data
MR1832993 (2002f:46108) 46L05 (22D99 43A99 46L89)
Kustermans, Johan; Vaes, Stefaan Locally compact quantum groups. Ann. Sci. École Norm. Sup. (4) 33 (2000), no. 6, 837–934.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement